# SDR SWAA2021042664071

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 500D AT LEVEL STRINGER 28L FWD CARGO COMPARTMENT. REPLACED ANGLE LOC AT BS 500D AT LEVEL STRINGER 28L FWD CARGO COMPARTMENT IAW B737700 SRM 511002 AND SRM 514002 DWG # 143A7902 REV A
